Czechoslovak Mathematical Journal, Vol. 61, No. 4, pp. 1017-1022, 2011

On totalization of the Kurzweil-Henstock integral in the multidimensional space

Branko Sarić

Branko Sarić, Mathematical Institute, Serbian Academy of Sciences and Arts, Knez Mihajlova 35, 11001 Belgrade, Serbia; College of Technical Engineering Professional Studies, Svetog Save 65, 320 00 Čačak, Serbia, e-mail: saric.b@open.telekom.rs

Abstract: In this paper a full totalization is presented of the Kurzweil-Henstock integral in the multidimensional space. A residual function of the total Kurzweil-Henstock primitive is defined.

Keywords: totalization, Kurzweil-Henstock integral, primitive

Classification (MSC 2010): 26A39, 26B20


Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]